Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4240
Title: Complex Hyperbolic Cone Structures on the Configuration Spaces
Authors: Kojima, Sadayoshi
Keywords: complex hyperbolic geometryconfiguration spacecone manifolds
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Sadayoshi Kojima, "Complex hyperbolic cone structures on theconfiguration spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.1, pp. 149–163.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 suppl. 1 (2001)
Abstract: 
The space of marked n distinct points on the complex
projective line up to projective transformations will be called a
configuration space. There are two families of complex hyperbolic structures on the configuration space constructed by Deligne-
Mostow and by Thurston. We review that these families are the
same, and then exhibit the families for n = 4, 5 in constrast with
the deformation theory of real hyperbolic cone 3-manifolds.
Type: Article
URI: http://hdl.handle.net/10077/4240
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s1

Files in This Item:
File Description SizeFormat
KojimaRendMat32s.pdf144.22 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

636
checked on Dec 11, 2019

Download(s)

330
checked on Dec 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.